advertisement
Question
Posted by: Kooks | 2004/12/09

Grass Green Stool

My husband passed blood in his stool, he thought it might be piles.
He takes Warfrin on a daily basis.
The morning after the blood episode his stool was normal texture, but a bright grass green.
He had not eaten anything out of the ordinary, nor taken any new medication.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kooks, the best would be for him to see his doctor because blood in the stools when you’re taking warfarin might be dangerous. The green stools might be due to a bile problem, but it is probably due to something he ate and it should clear up within the next couple of days. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement